Alert archive / Texas / Flash Flood Warnings in 2020

Flash Flood Warning 25, NWS Brownsville, TX

July 26, 2020Cameron County, Hidalgo County, Texas

NWS Brownsville, TX issued this flash flood warning at Jul 26, 2020, 6:58 PM CDT for Cameron County, Hidalgo County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2020, 6:58 PM CDT (23:58 UTC)
Expired
Jul 26, 2020, 11:40 PM CDT
In force
5 hr
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Cameron County, TX, Hidalgo County, TX

The radar

The Brownsville radar (KBRO), 81 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 12.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2020-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2020-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
103 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

760 
WGUS54 KBRO 262358
FFWBRO
TXC061-215-270300-
/O.NEW.KBRO.FF.W.0025.200726T2358Z-200727T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
658 PM CDT Sun Jul 26 2020

The National Weather Service in Brownsville has issued a

* Flash Flood Warning for...
  West Central Cameron County in deep south Texas...
  Southern Hidalgo County in deep south Texas...

* Until 1000 PM CDT.

* At 658 PM CDT, emergency management reported heavy rain across the 
  warned area. Between 10 and 15 inches of rain have fallen. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Heavy rain producing
           flash flooding.

  SOURCE...Emergency management.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Edinburg, Mission, Pharr, Harlingen, Weslaco, San Juan, Alamo, 
  Donna, Mercedes, Hidalgo, La Feria, Elsa, Progreso, Palmview, 
  Penitas, La Joya, Edcouch, Palmhurst, La Villa and Los Indios.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 2640 9813 2631 9789 2610 9767 2602 9769
      2607 9786 2604 9807 2605 9807 2607 9808
      2607 9818 2606 9820 2610 9829 2612 9827
      2612 9832 2617 9834 2616 9839 2622 9844
      2620 9848 2623 9851 2637 9841 2630 9825

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Hallman
3 follow-up statements
762 
WGUS54 KBRO 270256
FFWBRO
TXC215-270500-
/O.EXT.KBRO.FF.W.0025.000000T0000Z-200727T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
956 PM CDT Sun Jul 26 2020

The National Weather Service in Brownsville has extended the

* Flash Flood Warning for...
  Southwestern Hidalgo County in deep south Texas...

* Until midnight CDT.

* At 956 PM CDT, emergency management reported heavy rain across the 
  warned area. Between 10 and 15 inches of rain have fallen. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Heavy rain producing
           flash flooding.

  SOURCE...Emergency management.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Mission, Hidalgo, Palmview, Penitas, La Joya, Palmhurst, 
  Sharyland, North McAllen, South McAllen, Alton, Veterans Memorial 
  High School, Garcia Middle School, Castro Elementary School, 
  Palmview High School, West Sharyland, Mission Regional Medical 
  Center, Sylvia Vela Park, Mission Fire Station Number 3, Alton 
  Memorial Junior High School and Sharyland High School.

Additional rainfall amounts of 0.5 to 1 inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 2636 9818 2608 9823 2610 9829 2611 9828
      2611 9827 2612 9827 2612 9832 2617 9834
      2617 9836 2616 9837 2616 9839 2622 9844
      2623 9846 2622 9848 2620 9848 2622 9849
      2623 9851 2637 9841 2630 9825

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

53-Schroeder
763 
WGUS74 KBRO 270256
FFSBRO

Flash Flood Statement
National Weather Service Brownsville TX
956 PM CDT Sun Jul 26 2020

TXC061-270306-
/O.EXP.KBRO.FF.W.0025.000000T0000Z-200727T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cameron TX-
956 PM CDT Sun Jul 26 2020

...FLASH FLOOD WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING FOR 
SOUTHWESTERN HIDALGO COUNTY...

Flash Flooding is no longer expected to pose a threat. Please 
continue to heed remaining road closures.

LAT...LON 2636 9818 2608 9823 2610 9829 2611 9828
      2611 9827 2612 9827 2612 9832 2617 9834
      2617 9836 2616 9837 2616 9839 2622 9844
      2623 9846 2622 9848 2620 9848 2622 9849
      2623 9851 2637 9841 2630 9825

$$

53-Schroeder
606 
WGUS74 KBRO 270440
FFSBRO

Flash Flood Statement
National Weather Service Brownsville TX
1140 PM CDT Sun Jul 26 2020

TXC215-270450-
/O.CAN.KBRO.FF.W.0025.000000T0000Z-200727T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hidalgo TX-
1140 PM CDT Sun Jul 26 2020

...FLASH FLOOD WARNING FOR SOUTHWESTERN HIDALGO COUNTY HAS BEEN 
REPLACED WITH A FLOOD WARNING...

Heavy rain has ended, but many areas of high water remain.

LAT...LON 2636 9818 2608 9823 2610 9829 2611 9828
      2611 9827 2612 9827 2612 9832 2617 9834
      2617 9836 2616 9837 2616 9839 2622 9844
      2623 9846 2622 9848 2620 9848 2622 9849
      2623 9851 2637 9841 2630 9825

$$

53-Schroeder

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 6:46 PM CDT, 12 minutes earlier.

Area forecast discussion, Jul 26, 6:46 PM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
646 PM CDT Sun Jul 26 2020

...00z Aviation Update...

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...Latest surface observations indicate widespread MVFR
ceilings across the district. Abundant low-level moisture from the
remnants of Hanna should maintain MVFR ceilings through the night
and into Monday morning, but intermittent VFR ceilings are
possible. Short-range forecast models show shower/thunderstorm
activity continuing over the next 24 hours, but best chances this
evening will be along and west of US highway 281. Wind directions
will be a little tricky by Monday morning, with model guidance at
odds. Went with the slightly more reliable GFS Lamp for now, with
winds turning more northerly/northeasterly by midday tomorrow and
continuing into Monday evening. Overall forecast confidence
remains fairly low as timing and duration of precipitation is
questionable, which will likely influence ceiling heights and
visibilities. Nevertheless, TAF amendments will likely be needed
through the period. KHRL ASOS continues to be offline until
further notice and will not be amended.

&&

.PREV DISCUSSION... /issued 505 PM CDT Sun Jul 26 2020/

..TROPICAL DEPRESSION HANNA CONTINUES MOVING WEST SOUTHWEST
ACROSS NORTHEASTERN MEXICO...

SHORT TERM (Tonight through Monday Night): Tropical Depression
Hanna has moved into northern Mexico. Although all tropical
cyclone watches and warnings have been discontinued for Deep South
Texas and the Rio Grande Valley, a Tornado Watch and Flash Flood
Watch continues into the early hours of tonight. This is due to
the fact that scattered to numerous showers and thunderstorms
continue to develop on the backside of Hanna, especially along and
west of the Interstate 69C corridor. Additionally, scattered
convection will persist for this period of the forecast, as
abundant tropical moisture in the wake of Hanna will combine with
daytime heating and a weakness in the middle layers of the
atmosphere. Given soils wetted from recent rains, the relatively
high chance of rain, and the associated significant cloud cover,
temperatures will be held to below normal levels for a change.

Additionally, ocean swells generated by Hanna will produce elevated
rip currents and high surf at the local beaches into the early
morning hours of Monday. Some minor beach flooding is also expected,
especially around times of high tide.

LONG TERM (Tuesday through Sunday): Broad weakness in the overall
500 mb pattern will prevail over the TX coastline throughout Wed
Night/Thur. The 500 mb ridging over the Desert SW will then start
building eastward throughout Fri and into the weekend. Then a
pretty strong 500 mb short wave dives southwards towards the
middle Gulf coastline this weekend. This may erode the 500 mb
ridging back to the west a bit late in the forecast period. As the
500 mb weakness in the ridge axis erodes away throughout this
upcoming work week, expect the deeper layer moisture levels to
drop steadily throughout the period allowing for the conv chcs to
drop off after Wed. The GFS is once again showing a wetter pattern
prevailing throughDay 7/8 while the ECMWF shuts off the pcpn much
quicker. Accordingly, the drier ECMWF warms up temps quite a bit
faster versus the wetter GFS.

Overall forecast confidence in the longer range period is above
average for temps and near average for pops due to the model to
model inconsistency.

MARINE (Now through Monday Night): Buoy 42020 reported east winds
around 12 knots gusting to around 16 knots with seas slightly over 9
feet with a period of 8 seconds at 1450 CDT/1950 UTC. Tropical
Depression Hanna has moved into northern Mexico, and all tropical
cyclone watches and warnings have been discontinued along the Lower
Texas Coast. However, seas are expected to remain churned up in the
wake of Hanna such that a Small Craft Advisory is in effect for the
Gulf of Mexico waters from 0 to 60 nautical miles offshore until
around sunrise Monday. Adverse sea conditions are forecast to
persist for the remainder of Monday through Monday night, and the
Small Craft Advisory may need to be extended for this time period.
At a minimum, Small Craft Exercise Caution will likely be needed.

Tuesday through Friday Night: Surface ridging will prevail over
the western Gulf of Mex throughout the upcoming work week. This
will maintain generally low to moderate winds and seas along the
lower TX coastline. Some of the Gulf swells may reach up close to
SCA levels Tues and Weds with conditions improving steadily later
in the forecast period.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  87  79  88  77 /  80  70  50  50
BROWNSVILLE          86  79  88  77 /  80  70  60  50
HARLINGEN            85  77  88  76 /  80  70  60  50
MCALLEN              83  77  85  76 /  90  80  70  50
RIO GRANDE CITY      84  76  88  76 /  90  80  70  50
SOUTH PADRE ISLAND   85  82  85  79 /  80  70  50  50

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk through Monday morning for TXZ256-257-351.

     High Surf Advisory until 9 AM CDT Monday for TXZ256-257-351.

     Coastal Flood Advisory until 7 PM CDT this evening for TXZ256-
     257-351.

     Flash Flood Watch until 6 AM CDT Monday for TXZ248-252>257-353.

GM...Small Craft Advisory until 7 AM CDT Monday for GMZ150-155-170-
     175.

&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

67-Mejia/99
Hazardous weather outlook, Jul 26, 5:09 AM CDT, 13 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
509 AM CDT Sun Jul 26 2020

TXZ248>257-351-353-271015-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
509 AM CDT Sun Jul 26 2020

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Today and Tonight

A Tropical Storm Warning is currently in effect for Kenedy,
Brooks, Willacy, Jim Hogg, Zapata, Starr, Hidalgo, and Cameron
County.

A Flash Flood Watch is in effect for all of Deep South Texas and
the Rio Grande Valley until 7 PM CDT Sunday.

A Coastal Flood Advisory is in effect for the coastal portions of
Cameron, Willacy and Kenedy counties until 7 PM CDT Sunday.

A High Surf Advisory is in effect for the coastal portions of
Cameron, Willacy, and Kenedy counties until 9 AM CDT Monday.

A High Rip Current Risk is in effect for the coastal portions of
Cameron, Willacy and Kenedy counties until 9 AM CDT Monday.

A Tornado Watch is in effect for Cameron, Willacy, Hidalgo,
Brooks, and Kenedy counties through 9 AM CDT Sunday.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The potential for heavy rainfall continues across deep South
Texas Monday as lingering tropical moisture associated with
Tropical Storm Hanna allow showers and thunderstorms to develop
across the area. Isolated localized flooding is likely with these
showers and storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS Brownsville Office while
following all local, state, and CDC guidelines.

GMZ130-132-135-150-155-170-175-271015-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
509 AM CDT Sun Jul 26 2020

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Today and Tonight

A Tropical Storm Warning is currently in effect for the Laguna
Madre and the offshore waters of the lower Texas coast.

A Tornado Watch is in effect for all of the lower Texas coastal
waters through 9 AM CDT Sunday.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Small craft advisories will likely be needed for the offshore
waters of the lower Texas coast Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS Brownsville Office while
following all local, state, and CDC guidelines.

Castillo

In the hours before

Special weather statement, Jul 26, 1:17 PM CDT, 5 hours 41 minutes before
Special Weather Statement
National Weather Service Brownsville TX
117 PM CDT Sun Jul 26 2020

TXZ250-251-261845-
Brooks TX-Inland Kenedy TX-
117 PM CDT Sun Jul 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KENEDY AND
NORTHEASTERN BROOKS COUNTIES UNTIL 145 PM CDT...

At 116 PM CDT, Doppler radar was tracking a strong thunderstorm near
U S 77 Border Patrol Station, or near Armstrong, moving north at 45
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Falfurrias, Armstrong, Sarita, La Colonia Park, Airport Road
Addition, U S 77 Border Patrol Station, Falfurrias Junior High
School, Pleasant Park, Kenedy County Sheriffs Office and Falfurrias
Fire Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

A Tornado Watch remains in effect until 1000 PM CDT for Deep South
Texas.

LAT...LON 2726 9773 2728 9765 2726 9764 2691 9770
      2689 9792 2726 9824 2726 9799 2721 9799
      2721 9797 2723 9795 2724 9792 2724 9789
      2725 9785 2725 9782 2727 9782 2728 9779
      2728 9776
TIME...MOT...LOC 1816Z 157DEG 39KT 2701 9784

Hallman
Special weather statement, Jul 26, 1:34 PM CDT, 5 hours 24 minutes before
Special Weather Statement
National Weather Service Brownsville TX
134 PM CDT Sun Jul 26 2020

TXZ248-249-252-261915-
Jim Hogg TX-Zapata TX-Starr TX-
134 PM CDT Sun Jul 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JIM HOGG...
NORTHEASTERN STARR AND EAST CENTRAL ZAPATA COUNTIES UNTIL 215 PM
CDT...

At 134 PM CDT, Doppler radar was tracking a strong thunderstorm near
Santa Catarina, or 12 miles east of Viboras, moving northwest at 35
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Viboras, Bustamante, Guerra, Randado, Santa Catarina, Escobas and
Diamond O Ranch Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

A Tornado Watch remains in effect until 1000 PM CDT for Deep South
Texas.

LAT...LON 2656 9843 2642 9858 2703 9926 2721 9890
TIME...MOT...LOC 1834Z 142DEG 29KT 2668 9863

Hallman
Special weather statement, Jul 26, 2:42 PM CDT, 4 hours 16 minutes before
Special Weather Statement
National Weather Service Brownsville TX
242 PM CDT Sun Jul 26 2020

TXZ248-252-253-262030-
Southern Hidalgo TX-Zapata TX-Starr TX-
242 PM CDT Sun Jul 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HIDALGO...CENTRAL
STARR AND SOUTH CENTRAL ZAPATA COUNTIES UNTIL 330 PM CDT...

At 241 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Falcon Dam to 11 miles south of Santa Ana
National Wildlife Refuge. Movement was north at 20 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Mission, Pharr, San Juan, Alamo, Rio Grande City, Hidalgo, Roma,
Palmview, Penitas and Sullivan City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

A Tornado Watch remains in effect until 1000 PM CDT for Deep South
Texas.

LAT...LON 2663 9899 2657 9862 2618 9808 2604 9805
      2607 9825 2612 9827 2610 9830 2617 9834
      2616 9839 2622 9844 2620 9848 2626 9856
      2629 9875 2637 9880 2635 9890 2639 9893
      2637 9895 2640 9906 2654 9917 2678 9924
TIME...MOT...LOC 1941Z 163DEG 15KT 2655 9920 2637 9895 2633 9859 2592
9808

CB
Local storm report, Jul 26, 6:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BROWNSVILLE TX
653 PM CDT SUN JUL 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     NON-TSTM WND GST PHARR                   26.18N  98.19W
07/26/2020  E50 MPH          HIDALGO            TX   SOCIAL MEDIA

            SHEET METAL CARPORT COLLAPSE AND TREES SNAPPED

0100 AM     NON-TSTM WND GST EDCOUCH                 26.29N  97.96W
07/26/2020  E50 MPH          HIDALGO            TX   SOCIAL MEDIA

            SEVERAL LARGE TREES UPROOTED AND BLOWN OVER.

0100 AM     NON-TSTM WND GST MCALLEN                 26.22N  98.24W
07/26/2020  E50 MPH          HIDALGO            TX   SOCIAL MEDIA

            SEVERAL REPORTS OF BUSINESS SIGNS, STREET SIGNS AND
            TREES BLOWN OVER.

0100 AM     NON-TSTM WND GST HIDALGO                 26.10N  98.26W
07/26/2020  E50 MPH          HIDALGO            TX   SOCIAL MEDIA

            LARGE TREE BLOWN DOWN. ESTIMATED WIND 40 MPH

0200 AM     NON-TSTM WND GST MCALLEN                 26.22N  98.24W
07/26/2020  E50 MPH          HIDALGO            TX   SOCIAL MEDIA

            FAST FOOD RESTURANT SIGN BLOWN DOWN. LARGE TREE BLOWN
            ON HOUSE. SEVERAL SHEET METAL ROOFS BLOWN OFF OR TORN
            BACK, SEVERAL TREES UPROOTED.

0200 AM     NON-TSTM WND GST PHARR                   26.18N  98.19W
07/26/2020  E50 MPH          HIDALGO            TX   SOCIAL MEDIA

            SEVERAL TREES BLOWN OVER.

0300 AM     NON-TSTM WND GST COMBES                  26.24N  97.72W
07/26/2020  E50 MPH          CAMERON            TX   SOCIAL MEDIA

            SEVERAL TREES BLOWN OVER.

0345 AM     TSTM WND DMG     BROWNSVILLE             25.93N  97.48W
07/26/2020                   CAMERON            TX   SOCIAL MEDIA

            SIGNIFICANT DAMAGE OF FENCES AND ROOF AND SEVERAL TREES
            BLOWN DOWN

0345 AM     NON-TSTM WND GST BROWNSVILLE             25.93N  97.48W
07/26/2020  E50 MPH          CAMERON            TX   SOCIAL MEDIA

            SEVERAL REPORTS OF TREES AND BUSINESS SIGNS DOWN NEAR
            SOUTHMOST AND BROWNSVILLE/SPI AIRPORT.

0500 AM     NON-TSTM WND GST LOS BARRERAS            26.39N  98.92W
07/26/2020  E50 MPH          STARR              TX   SOCIAL MEDIA

            ROOF OF CARPORT TORN OFF

0700 AM     FLOOD            LOS FRESNOS             26.07N  97.48W
07/26/2020                   CAMERON            TX   SOCIAL MEDIA

            NEIGHBORHOOD STREET REPORTING 1 TO 2 FEET OF WATER.

0707 AM     FLASH FLOOD      MISSION                 26.21N  98.32W
07/26/2020                   HIDALGO            TX   PUBLIC

            REPORT OF 12 INCHES OF WATER FLOWING ACROSS SHARY ROAD
            NEAR GRIFFIN PARK BLVD IN MISSION

0800 AM     FLOOD            PHARR                   26.18N  98.19W
07/26/2020                   HIDALGO            TX   SOCIAL MEDIA

            NEIGHBORHOOD STREET FLOODING WITH WATER RISING INTO
            YARDS APPROACHING HOMES.

0800 AM     FLOOD            WESLACO                 26.16N  97.98W
07/26/2020                   HIDALGO            TX   SOCIAL MEDIA

            NUMEROUS STREET AND ROADWAYS FLOODED WITH 1 TO 2 FEET
            OF WATER.

0830 AM     FLOOD            LA FERIA                26.16N  97.82W
07/26/2020                   CAMERON            TX   SOCIAL MEDIA

            SEVERAL STREET AND FIELD FLOODING. WATER ESTIMATES 1 TO
            2 FEET

0830 AM     FLASH FLOOD      MCALLEN                 26.22N  98.24W
07/26/2020                   HIDALGO            TX   SOCIAL MEDIA

            CANAL ON S 23RD STREET RISING OUT OF ITS BANK, SEVERAL
            ROADS FLOODED

0830 AM     FLOOD            MISSION                 26.21N  98.32W
07/26/2020                   HIDALGO            TX   SOCIAL MEDIA

            1 TO 3 FEET WATER IN NEIGHBORHOOD STREETS, WATER RISING
            NEAR HOMES

0830 AM     NON-TSTM WND GST EDINBURG                26.30N  98.16W
07/26/2020  E50 MPH          HIDALGO            TX   SOCIAL MEDIA

            2 18-WHEELERS BLOWN OVER.

0846 AM     FLASH FLOOD      EDINBURG                26.30N  98.16W
07/26/2020                   HIDALGO            TX   SOCIAL MEDIA

            1 TO 2 FEET OF STREET FLOODING AT 14TH AND MAHL. WATER
            NEARING SOME APARTMENTS AND HOMES. WATER UP TO VECHICLES
            TIRE WELL AND BOTTOM OF DOORS SOME PARTIALLY SUBMERGED.

0850 AM     FLOOD            ALAMO                   26.19N  98.12W
07/26/2020                   HIDALGO            TX   SOCIAL MEDIA

            SEVERAL REPORTS OF STREET FLOODING. ESTIMATES 1 TO 2
            FEET OF WATER COVERING THE ROADS

1000 AM     FLOOD            ALTON                   26.29N  98.31W
07/26/2020                   HIDALGO            TX   SOCIAL MEDIA

            STREET FLOODING AT 4 MILE AND INSPIRATION. 1 TO 2 FEET
            OF WATER COVERING THE STREET

0615 PM     NON-TSTM WND GST MISSION                 26.21N  98.32W
07/26/2020  E50 MPH          HIDALGO            TX   SOCIAL MEDIA

            ROOF DAMAGE TO SCHOOL DISTRICT MAINTENANCE SHED.

0643 PM     NON-TSTM WND GST WESLACO                 26.16N  97.98W
07/26/2020  E50 MPH          HIDALGO            TX   SOCIAL MEDIA

            SEVERAL TREES AND SOME POWER POLES BLOWN OVER

&&

EVENT NUMBER BRO2000038 BRO2000039 BRO2000040 BRO2000056 BRO2000041
BRO2000057 BRO2000058 BRO2000042 BRO2000043 BRO2000059 BRO2000044
BRO2000037 BRO2000045 BRO2000046 BRO2000047 BRO2000048 BRO2000049
BRO2000050 BRO2000051 BRO2000052 BRO2000053 BRO2000054 BRO2000055

GB

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 8:13 PM CDTFlash Flood WarningBROCameron, Hidalgo, Kenedy, Willacy14 hr
Jul 25, 8:56 PM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Willacy89 min
Jul 25, 9:32 PM CDTSpecial Marine WarningBRO88 min
Jul 25, 10:00 PM CDTSpecial Marine WarningBRO45 min
Jul 25, 10:03 PM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy7 hr
Jul 25, 10:08 PM CDTSpecial Marine WarningBRO37 min
Jul 25, 10:50 PM CDTSpecial Marine WarningBRO55 min
Jul 25, 11:26 PM CDTAreal Flood AdvisoryBROKenedy, Willacy110 min
Jul 25, 11:34 PM CDTAreal Flood AdvisoryBROHidalgo2 hr
Jul 25, 11:34 PM CDTSpecial Marine WarningBRO56 min
Jul 26, 12:10 AM CDTSpecial Marine WarningBRO65 min
Jul 26, 12:30 AM CDTFlash Flood WarningBROHidalgo5 hr
Jul 26, 12:48 AM CDTAreal Flood AdvisoryBROHidalgo, Willacy3 hr
Jul 26, 1:07 AM CDTAreal Flood AdvisoryBROCameron113 min
Jul 26, 1:31 AM CDTSpecial Marine WarningBRO44 min
Jul 26, 1:41 AM CDTFlash Flood WarningBROHidalgo2 hr
Jul 26, 2:14 AM CDTFlash Flood WarningBROCameron8 hr
Jul 26, 2:21 AM CDTSpecial Marine WarningBRO54 min
Jul 26, 2:32 AM CDTSpecial Marine WarningBRO58 min
Jul 26, 2:34 AM CDTAreal Flood AdvisoryBROCameron40 min
Jul 26, 3:13 AM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy7 hr
Jul 26, 3:24 AM CDTFlash Flood Warning Considerable damage threatBROCameron, Kenedy, Willacy7 hr
Jul 26, 3:27 AM CDTTornado WarningBROCameron33 min
Jul 26, 4:00 AM CDTTornado WarningBROCameron, Willacy30 min
Jul 26, 4:07 AM CDTTornado WarningBROCameron, Willacy23 min
Jul 26, 4:17 AM CDTFlash Flood WarningBROHidalgo, Starr6 hr
Jul 26, 4:30 AM CDTSpecial Marine WarningBRO90 min
Jul 26, 5:19 AM CDTAreal Flood AdvisoryBROHidalgo82 min
Jul 26, 5:39 AM CDTAreal Flood AdvisoryBROKenedy111 min
Jul 26, 5:48 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatBROHidalgo13 hr
Jul 26, 6:00 AM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy5 hr
Jul 26, 6:32 AM CDTSpecial Marine WarningBRO58 min
Jul 26, 6:41 AM CDTFlash Flood WarningBROHidalgo4 hr
Jul 26, 8:34 AM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Kenedy, Starr, Willacy3 hr
Jul 26, 9:02 AM CDTTornado WarningBROHidalgo13 min
Jul 26, 10:04 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatBROCameron, Hidalgo9 hr
Jul 26, 10:14 AM CDTFlash Flood Warning Considerable damage threatBROCameron, Hidalgo, Willacy6 hr
Jul 26, 10:33 AM CDTSmall Craft AdvisoryBRO18 hr
Jul 26, 10:44 AM CDTFlash Flood Warning Considerable damage threatBROBrooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy4 hr
Jul 26, 11:22 AM CDTAreal Flood AdvisoryBROHidalgo, Starr3 hr
Jul 26, 11:25 AM CDTTornado WarningBROHidalgo11 min
Jul 26, 11:42 AM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Jim Hogg, Kenedy, Starr, Willacy4 hr
Jul 26, 11:52 AM CDTSpecial Weather StatementBROBrooks38 min
Jul 26, 11:57 AM CDTSpecial Weather StatementBROCameron48 min
Jul 26, 12:30 PM CDTTornado WarningBROKenedy, Willacy45 min
Jul 26, 12:33 PM CDTSpecial Marine WarningBRO42 min
Jul 26, 12:47 PM CDTTornado WarningBROBrooks, Kenedy28 min
Jul 26, 1:04 PM CDTTornado WarningBROBrooks26 min
Jul 26, 1:17 PM CDTSpecial Weather StatementBROBrooks28 min
Jul 26, 1:34 PM CDTSpecial Weather StatementBROZapata41 min
Jul 26, 1:36 PM CDTAreal Flood AdvisoryBROHidalgo, Jim Hogg, Starr4 hr
Jul 26, 2:16 PM CDTFlash Flood Warning Considerable damage threatBROHidalgo, Starr9 hr
Jul 26, 2:23 PM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata7 hr
Jul 26, 2:39 PM CDTAreal Flood AdvisoryBROBrooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy4 hr
Jul 26, 2:42 PM CDTSpecial Weather StatementBROStarr48 min
Jul 26, 5:38 PM CDTFlash Flood WarningBROHidalgo, Jim Hogg, Starr5 hr
Jul 26, 5:59 PM CDTAreal Flood AdvisoryBROJim Hogg, Zapata96 min

Nearby

Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.